# SDR C2XA99IA628

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120RT
- Aircraft serial: 120169
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1011103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE AFT EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REINSTALLED THE AFFECTED LIGHT ASSEMBLY IAW EMB120 MM 3-52-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
